# SDR V0XD20170722001

- Difficulty date: July 16, 2017
- Submitted: July 23, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 9L BETWEEN FS 1144.0 AND FS 1162.0 DAMAGED OUT OF LIMITS. REPAIRED INTERCOSTAL AT STR 9L BETWEEN FS 1144.0 AND FS 1162.0 IAW REO760-53-61-1394 REV-- DATED 2017-07-17. NDT PERFORMED, NO DEFECTS NOTED DATED 18 JULY 2017, IAW NDTM PART 1 51-20-006.
